Generalizations of starlike harmonic functions

Jacek Dziok, Maslina Darus, Janusz Sokół, Teodor Bulboacă

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper we investigate some generalizations of classes of harmonic functions. By using the extreme points theory we obtain coefficients estimates distortion theorems and integral mean inequalities in these classes of functions.

Original languageEnglish
Pages (from-to)13-18
Number of pages6
JournalComptes Rendus Mathematique
Volume354
Issue number1
DOIs
Publication statusPublished - 1 Jan 2016

Fingerprint

Starlike Functions
Harmonic Functions
Distortion Theorem
Integral Means
Coefficient Estimates
Extreme Points
Generalization
Class

Keywords

  • Extreme points
  • Harmonic functions
  • Ruscheweyh derivative
  • Starlike functions
  • Subordination

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Generalizations of starlike harmonic functions. / Dziok, Jacek; Darus, Maslina; Sokół, Janusz; Bulboacă, Teodor.

In: Comptes Rendus Mathematique, Vol. 354, No. 1, 01.01.2016, p. 13-18.

Research output: Contribution to journalArticle

Dziok, Jacek ; Darus, Maslina ; Sokół, Janusz ; Bulboacă, Teodor. / Generalizations of starlike harmonic functions. In: Comptes Rendus Mathematique. 2016 ; Vol. 354, No. 1. pp. 13-18.
@article{c7f51aee86aa4135a2e4516a5f18820d,
title = "Generalizations of starlike harmonic functions",
abstract = "In this paper we investigate some generalizations of classes of harmonic functions. By using the extreme points theory we obtain coefficients estimates distortion theorems and integral mean inequalities in these classes of functions.",
keywords = "Extreme points, Harmonic functions, Ruscheweyh derivative, Starlike functions, Subordination",
author = "Jacek Dziok and Maslina Darus and Janusz Sok{\'o}ł and Teodor Bulboacă",
year = "2016",
month = "1",
day = "1",
doi = "10.1016/j.crma.2015.08.001",
language = "English",
volume = "354",
pages = "13--18",
journal = "Comptes Rendus Mathematique",
issn = "1631-073X",
publisher = "Elsevier Masson",
number = "1",

}

TY - JOUR

T1 - Generalizations of starlike harmonic functions

AU - Dziok, Jacek

AU - Darus, Maslina

AU - Sokół, Janusz

AU - Bulboacă, Teodor

PY - 2016/1/1

Y1 - 2016/1/1

N2 - In this paper we investigate some generalizations of classes of harmonic functions. By using the extreme points theory we obtain coefficients estimates distortion theorems and integral mean inequalities in these classes of functions.

AB - In this paper we investigate some generalizations of classes of harmonic functions. By using the extreme points theory we obtain coefficients estimates distortion theorems and integral mean inequalities in these classes of functions.

KW - Extreme points

KW - Harmonic functions

KW - Ruscheweyh derivative

KW - Starlike functions

KW - Subordination

UR - http://www.scopus.com/inward/record.url?scp=84953836973&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84953836973&partnerID=8YFLogxK

U2 - 10.1016/j.crma.2015.08.001

DO - 10.1016/j.crma.2015.08.001

M3 - Article

AN - SCOPUS:84953836973

VL - 354

SP - 13

EP - 18

JO - Comptes Rendus Mathematique

JF - Comptes Rendus Mathematique

SN - 1631-073X

IS - 1

ER -